Paracetamol Tablets

  • Price:

    Negotiable

  • minimum:

  • Total supply:

  • Delivery term:

    The date of payment from buyers deliver within days

  • seat:

    Shanghai

  • Validity to:

    Long-term effective

  • Last update:

    2018-02-22 16:06

  • Browse the number:

    435

Send an inquiries

Company Profile

Sundent Pharm Group

By certification [File Integrity]

Contact:songtai201606(Mr.)  

Email:

Telephone:

Phone:

Area:Shanghai

Address:Shanghai

Website:http://www.sundentpharm.com/ http://www.hntyzg.com/com/songtai201606/

Product details

Paracetamol tablets



Introduction

Product Name:Paracetamol tablet

Nombre del Producto: Paracetamol comprimido

Specification: 500mg

Package: 10tablets/blister/box, 1blister/box, 10blister/box

Standard: BP & Internal standard

 

Posology and method of administration

Posology

Adults including elderly and children over 12 years: One to two tablets every 4-6 hours as required, to a maximum of 8 tablets daily in divided doses.

Children 6-12 years: Half to one tablet every 4-6 hours as necessary, to a maximum of 4 tablets daily in divided doses.

Children under 6 years: Not recommended for children under 6 years of age. Alternative presentations of paracetamol are recommended for paediatric usage in order to obtain suitable doses of less than 250mg.

Method of Administration

For oral administration.

 

Contraindications

• Known hypersensitivity to paracetamol or other constituents in the tablets.

 

Special warnings and precautions for use

Where analgesics are used long-term (>3 months) with administration every two days or more frequently, headache may develop or worsen. Headache induced by overuse of analgesics (MOH medication-overuse headache) should not be treated by dose increase. In such cases, the use of analgesics should be discontinued in consultation with the doctor.

Care is advised in the administration of paracetamol to patients with alcohol dependency (see section 4.9), severe renal or severe hepatic impairment. The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease.


Label Warnings:

Do not exceed the recommended dose

If symptoms persist consult your doctor

Keep out of the reach and sight of children

Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.


or if leaflet present:

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

 

Interaction with other medicinal products and other forms of interaction

• Anticoagulants - the effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with increased risk of bleeding. Occasional doses have no significant effect.

• Metoclopramide – may increase speed of absorption of paracetamol.

• Domperidone – may increase speed of absorption of paracetamol.

• Colestyramine – may reduce absorption if given within one hour of paracetamol.

• Imatinib - restriction or avoidance of concomitant regular paracetamol use should be taken with imatinib.

 

Pregnancy and lactation

Epidemiological studies in human pregnancy have shown no effects due to paracetamol used in the recommended dosage. However, paracetamol should be avoided in pregnancy unless considered essential by the physician.

Paracetamol is excreted in breast milk but not in a clinically significant amount. Available published data do not contraindicate breast feeding.

 

Undesirable effects

Adverse effects of Paracetamol are rare but hypersensitivity including skin rash may occur. There have been reports of blood dyscrasias including thrombocytopenia, neutropenia, pancytopenia, leukopenia and agranulocytosis but these were not necessarily causality related to Paracetamol

Very rare cases of serious skin reactions have been reported.

Reporting of suspected adverse reactions

Reporting suspected adverse reactions after authorisation of the medicinal product is important. It allows continued monitoring of the benefit/risk balance of the medicinal product. 

 

Overdose

Liver damage is possible in adults who have taken 10g or more of Paracetamol. Ingestion of 5g or more of Paracetamol may lead to liver damage if the patient has risk factors (see below).


Risk Factors:

If the patient

a, Is on long term treatment with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St John's Wort or other drugs than induce liver enzymes.

Or B, Regularly consumes ethanol in excess of recommended amounts.

Or C, Is likely to be glutathione depleted e.g. eating disorders, cystic fibrosis, HIV, starvation, cachexia.


Symptoms

Symptoms of Paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur. In severe poisioning, hepatic failure may progress to encephalopathy, haemorrhage, hypoglycaemia, cerebral oedema, and death. Acute renal failure with acute tubular necrosis, strongly suggested by loin pain, haematuria and proteinuria, may develop even in the absence of severe liver damage. Cardiac arrhythmias and pancreatitis have been reported.


Management

Immediate treatment is essential in the management of paracetamol overdose. Despite a lack of significant early symptoms, patients should be referred to hospital urgently for immediate medical attention.

Symptoms may be limited to nausea or vomiting and may not reflect the severity of overdose or the risk of organ damage. Management should be in accordance with established treatment guidelines, see BNF overdose section.

Treatment with activated charcoal should be considered if the overdose has been taken within 1 hour. Plasma paracetamol concentration should be measured at 4 hours or later after ingestion (earlier concentrations are unreliable). Treatment with N-acetylcysteine may be used up to 24 hours after ingestion of Paracetamol, however, the maximum protective effect is obtained up to 8 hours post-ingestion. The effectiveness of the antidote decines sharply after this time. If required the patient should be given intravenous N-acetylcysteine, in line with the established dosage schedule. If vomiting is not a problem, oral methionine may be a suitable alternative for remote areas, outside hospital. Management of patients who present with serious hepatic dysfunction beyond 24h from ingestion should be discussed with the NPIS or a liver unit.


Related Keywords:

China paracetamol tablet manufacturers,China paracetamol tablet suppliers, China paracetamol tablet factory,one of the paracetamol tablet leading brands from China,China paracetamol tablet, paracetamol tablet manufacturers,Paracetamol tablet



We are considered as one of the leading manufacturers and suppliers of paracetamol tablets. With the aid of our technologically advanced manufacturing section, we are able to offer customers paracetamol tablets products which are tested on various quality parameters in order to supply flawless range at the customers' end.

http://www.sundentpharm.com/